MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH T1 CLASSIC S 200 L; HANDPIECE, BELT AND/OR GEAR DRIVEN, DENTAL

SIRONA DENTAL SYSTEMS GMBH T1 CLASSIC S 200 L; HANDPIECE, BELT AND/OR GEAR DRIVEN, DENTAL
Catalog Number 5898866
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are awaiting the return of 1 device.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.
 
Event or Problem Description
This report summarizes 1 malfunction event where a t1 classic s 200 l handpiece overheated.The 1 event resulted in no injury.

Brand Name
T1 CLASSIC S 200 L
Common Device Name
HANDPIECE, BELT AND/OR GEAR DRIVEN, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
hannah seevaratnam
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key18556641
Report Number9614977-2023-00050
Device Sequence Number7597680
Product Code EFA
UDI-Device IdentifierE27658988660
UDI-PublicE27658988660
Combination Product (Y/N)N
PMA/510(K) Number
K965238
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5898866
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2024
Patient Sequence Number1
Patient SexUnknown